# SDR DALA2019032001855

- Difficulty date: March 19, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 86,565 hours, 37,900 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 CORROSION FOUND AT RT WING HOLE POSITION 8 (12 O'CLOCK DIRECTION) ENGINE DRAG FITTING CLAMP UP, SEE CARD FIG 2 FOR REF. CORRECTIVE ACTION: ACCOMPLISHED REPAIR OF DAMAGE FOUND AT RT WING HOLE 8 OF PYLON DRAG FITTING CLAMP UP UPPER SKIN PER DELTA ERA 575651-14AD. (0992520)
